BibTeX record journals/appml/JiaXL17

download as .bib file

@article{DBLP:journals/appml/JiaXL17,
  author    = {Yun{-}Tao Jia and
               Min{-}Qiang Xu and
               Yingzhen Lin},
  title     = {A numerical solution for variable order fractional functional differential
               equation},
  journal   = {Appl. Math. Lett.},
  volume    = {64},
  pages     = {125--130},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.aml.2016.08.018},
  doi       = {10.1016/j.aml.2016.08.018},
  timestamp = {Fri, 26 May 2017 22:54:06 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/JiaXL17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics